Journal of Optimization Theory and Applications

, Volume 171, Issue 2, pp 643–665 | Cite as

Optimality Condition for Local Efficient Solutions of Vector Equilibrium Problems via Convexificators and Applications

  • Do Van  Luu


Fritz John and Karush–Kuhn–Tucker necessary conditions for local efficient solutions of constrained vector equilibrium problems in Banach spaces in which those solutions are regular in the sense of Ioffe via convexificators are established. Under suitable assumptions on generalized convexity, sufficient conditions are derived. Some applications to constrained vector variational inequalities and constrained vector optimization problems are also given.


Vector equilibrium problems Vector variational inequalities  Vector optimization problems Regular points in the sense of Ioffe  Fritz John and Karush–Kuhn–Tucker optimality conditions Convexificators 

Mathematics Subject Classification

90C46 91B50 49J52 



The author is grateful to the referees for their valuable comments and suggestions which improve the paper. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant No. 101.01-2014.61.


  1. 1.
    Daniele, P.: Lagrange multipliers and infinite-dimensional equilibrium problems. J. Glob. Optim. 40, 65–70 (2008)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Giannessi, F., Mastroeni, G., Pellegrini, L.: On the theory of vector optimization and variational inequalities, image space analysis and separation. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 153–215. Kluwer, Dordrecht (2000)CrossRefGoogle Scholar
  3. 3.
    Gong, X.H.: Optimality conditions for efficient solution to the vector equilibrium problems with constraints. Taiwan. J. Math. 16, 1453–1473 (2012)MathSciNetMATHGoogle Scholar
  4. 4.
    Gong, X.H.: Optimality conditions for vector equilibrium problems. J. Math. Anal. Appl. 342, 1455–1466 (2008)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Gong, X.H.: Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal. 73, 3598–3612 (2010)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Luu, D.V., Hang, D.D.: On optimality conditions for vector variational inequalities. J. Math. Anal. Appl. 412, 792–804 (2014)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Luu, D.V., Hang, D.D.: Efficient solutions and optimality conditions for vector equilibrium problems. Math. Methods Oper. Res. 79, 163–177 (2014)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Ma, B.C., Gong, X.H.: Optimality conditions for vector equilibrium problems in normed spaces. Optimization 60, 1441–1455 (2011)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Morgan, J., Romaniello, M.: Scalarization and Kuhn–Tucker-like conditions for weak vector generalized quasivariational inequalities. J. Optim. Theory Appl. 130, 309–316 (2006)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Ward, D.E., Lee, G.M.: On relations between vector optimization problems and vector variational inequalities. J. Optim. Theory Appl. 113, 583–596 (2002)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Yang, X.Q.: Continuous generalized convex functions and their characterizations. Optimization 54, 495–506 (2005)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Demyanov, V.F.: Convexification and concavification of a positively homogeneous function by the same family of linear functions, Universita di Pisa, Report 3, 208, 802 (1994)Google Scholar
  13. 13.
    Demyanov, V.F., Jeyakumar, V.: Hunting for a smaller convex subdifferential. J. Glob. Optim. 10, 305–326 (1997)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Jeyakumar, V., Luc, D.T.: Nonsmooth calculus, minimality, and monotonicity of convexificators. J. Optim. Theory Appl. 101, 599–621 (1999)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Jeyakumar, V., Luc, D.T.: Approximate Jacobian matrices for continuous maps and \(C^1\)-optimization. SIAM J. Control Optim. 36, 1815–1832 (1998)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley Interscience, New York (1983)MATHGoogle Scholar
  17. 17.
    Michel, P., Penot, J.-P.: Calcul sous-différentiel pour des fonctions lipschitziennes et nonlipschitziennes. C. R. Math. Acad. Sci. 12, 269–272 (1984)MathSciNetMATHGoogle Scholar
  18. 18.
    Mordukhovich, B.S., Shao, Y.: On nonconvex subdifferential calculus in Banach spaces. J. Convex Anal. 2, 211–228 (1995)MathSciNetMATHGoogle Scholar
  19. 19.
    Luu, D.V.: Convexificators and necessary conditions for efficiency. Optimization 63, 321–335 (2014)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Luu, D.V.: Necessary and sufficient conditions for efficiency via convexificators. J. Optim. Theory Appl. 160, 510–526 (2014)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Golestani, M., Nobakhtian, S.: Convexificators and strong Kuhn–Tucker conditions. Comp. Math. Appl. 64, 550–557 (2012)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Ioffe, A.D.: Necessary and sufficient conditions for a local minimum. 1: a reduction theorem and first order conditions. SIAM J. Control Optim. 17, 245–250 (1979)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Institute of Mathematics, Vietnam Academy of Science and TechnologyThang Long UniversityHanoiVietnam

Personalised recommendations